# SDR GLBA20061037

- Difficulty date: December 9, 2007
- Submitted: December 11, 2007
- Operation: Air carrier
- Aircraft: N219GL
- Make and model: Beech 1900D
- Aircraft serial: UE219
- Aircraft time: 23,394 hours, 28,915 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE/SMELL - DURING GROUND RUNS AFTER MX CHECK AND PRIOR TO ENPLANEMENT OF PASSENGERS SMOKE/SMELL WAS REPORTED IN THE COCKPIT. SUBSEQUENT MAINTENANCE CHECKS OF SYSTEMS AND ENGINE RUNS DID NOT PRODUCE ANY RESULTS. MAINTENANCE COULD NOT DUPLICATE REPORT.
